advertisement
Question
Posted by: DF | 2006/07/27

Anti-depressants & Contraceptives

Can taking anti-depressants interfere with the effectiveness of the contraceptive pill? And vice versa?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi DF,
The pill can actually enhance the anti-depressant effect and I don't think the AD's really interfere with the pill.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement